| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Does the tiredness with serzone ever go away
Re: Does the tiredness with serzone ever go away
[ Back to Messages
Posted by Susan
on August 30, 2000 at 07:30:24:
In Reply to: Re: Does the tiredness with serzone ever go away posted by Lisa on August 28, 2000 at 22:10:58:
I take 100mg. in the morning and 100mg. at night and I am tired all day long. Sorry about your daughter, I know that is hard not to sleep. When I was on Prozac my doctor gave me a pill to help me sleep too.
: My daughter has been on it for 6 weeks. It is supposed to help her sleep, instead it keeps her up. What time do you take it?
: : My doctor switched to me to serzone from prozac because I was experiancing shortness of breath. I feel great emotionally but I am so tired I have only been taking it for 2 weeks. Does this side effect ever go away or is this something I will have to live with if I continue to take the medicine.
All times are GMT -7. The time now is 02:20 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!